International Journal of Mathematical Modelling and Numerical Optimisation (IJMMNO)

International Journal of Mathematical Modelling and Numerical Optimisation

2012 Vol.3 No.4

Special Issue on Fractals, Fractal-Based Methods and Applications

Guest Editors: Professor Herb Kunze and Professor Davide La Torre

Editorial

Pages Title and author(s)
251-265Hanoi attractors and the Sierpiński gasket
Patricia Alonso-Ruiz; Uta R. Freiberg
DOI: 10.1504/IJMMNO.2012.049601
266-280Edge detection using fractal imaging
Matthew Demers
DOI: 10.1504/IJMMNO.2012.049602
281-297Local complex dimensions of a fractal string
Jacques Lévy Véhel; Franklin Mendivil
DOI: 10.1504/IJMMNO.2012.049603
281-297A collage-based approach to inverse problems for non-linear elliptic PDEs
Kim M. Levere
DOI: 10.1504/IJMMNO.2012.049605
313-318Stochastic shocks in a two-sector Solow model
Simone Marsiglio
DOI: 10.1504/IJMMNO.2012.049604

Regular Paper

319-334Fitting NURBS using separable least squares techniques
Per Bergström; Inge Söderkvist
DOI: 10.1504/IJMMNO.2012.049600